# SDR REXA2014021800213

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 20,512 hours, 17,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Condition: Unknown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MEDICAL KIT SN 0111 NEEDS REPLACEMENT.  REPLACED EMERGENCY MEDICAL KIT SN 0111 WITH SERVICEABLE UNIT SN 0202 INSTALLED IAW PA 25-212B.
